Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
174 Doctors are Online

Swelling after chikungunya is it normal?

hi i had chikungunya about 3yrs ago but I sometimes have swelling on my arm,back of the head , and left color borne area, not in grate pain but slight discomfort. But when I get the swelling on the back of my head it s a bit painful, not unbearable,a panadol helps. Want to know if this is normal , after gunya. - thanks very much
Asked On : Sat, 5 Feb 2011
Answers:  2 Views:  533
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
  User's Response
Hi i had also the same .. chikungunya about 5 months ago. now 90% cleared but still the same as u i get swelling but in the all joins also pain when i have to stand and walk more. do u have any soultion to clear this?
Answered: Thu, 17 Mar 2011
Ayurveda Specialist Dr. Rajesh Lakhanpaul's  Response
in ayurveda there is a medicne named A flu cil forte [ dhoopteshwar ] it gives very good results in chicken gunia cases, you can try this for five days. 1 tds.
Answered: Thu, 17 Mar 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor